# SDR ALG2003F00002

- Difficulty date: October 11, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N2025G
- Make and model: Bell 206L-1
- Aircraft serial: 45690
- Engine: Allsn 250C28
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 205061635005
- Part serial: 25695
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT.  LEFT BOOST PUMP LIGHT ILLUMINATED IN FLIGHT, PILOT CHECKED AND RESET THE CIRCUIT BREAKER, GENERATOR ON THE BOOST PUMP LIGHT STAYED ON.  THE AIRCRAFT WAS DIVERTED.  THE MECHANIC REMOVED AND REPLACED BOOST PUMP CARTRIDGE AND THE  SWITCH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
